# SDR SWAA2023021688169

- Difficulty date: January 5, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH HORIZ STAB LWR SKIN; STAB STA 193.9. INBD FASTENER ROW; 17' FROM L/E. .6' IN LENGTH. FOUND USING HFEC INSPECTION METHOD. MARKED.<[01] CUT AND REMOVED THE DAMAGED AREA OF THE LH HORIZ STAB LWR SKIN; STA 193.9. IAW SRM 55-10-01-2R-11 REPAIR 11;[02] VERIFIED CORRECTIVE ACTION 1;[03] REQUEST NDI TO HFEC INSPECT CUT EDGES FOR CRACK FREE CONDITION;[04] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGES IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] CRACK IN LH HORIZ STAB LWR SKIN; STAB STA 193.9. INBD FASTENER ROW; 17' FROM L/E. .6' IN LENGTH WILL BE REPAIRED ON FAULT [TTG8Q00H2644];[06] ALL RII REQUIREMENTS HAVE BEEN MET.;[07] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
